It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Pain!!!
Nov 30, 2006
I was on my lovastatin for 5 months. Then I stopped completely. Doctor would not believe that the pain was from the lovastatin He wanted to put me on something else I told him no way. Starting getting cramps at nite while sleeping and then the muscle leg pain (only in right leg) the pain was so bad sometimes I couldnt drive the car without stopping to stretch. It has been 6 months and the pain is slowly going away and I mean slowly, my muscle in my legs gets very weak. I read off this board that relief will come after 8 months or more. Good luck. Motrin helps take the edge off. ;)





All times are GMT -7. The time now is 08:52 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!